# SDR SWAA075082

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 48,029 hours, 41,827 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Rod End
- Part number: 6545166
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND VERTICAL STABILIZER STANDBY ACTUATOR, INPUT ROD END BROKEN.  REMOVED AND REPLACED ROD END PER MM.
